# SDR DALA2024020101477

- Difficulty date: January 30, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55107
- Aircraft time: 7,981 hours, 3,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL R/H OVER WING SLIDE SAFETY VALVE PIN. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0204:2561-9101/001 00014 ACCOMPLISHED SAMPLING FUNCTIONAL DEPLOYMENT CHECK AND REPLACED SLIDE REF AMDS 2561-9006 AND AMDS 2563-4005. (LP# 0178916)
